关于随机游动上确界的尾概率的上界不等式  

On upper bound inequality of tail probability for the supremum of a random walk

在线阅读下载全文

作  者:刘希军[1] 王岳宝[1] 

机构地区:[1]苏州大学数学科学学院,江苏苏州215006

出  处:《苏州大学学报(自然科学版)》2009年第1期4-6,共3页Journal of Soochow University(Natural Science Edition)

基  金:国家自然科学基金资助项目(10671139)

摘  要:假设η,η1,η2,…是NUOD且同分布的随机变量列,本文得到了随机游动上确界的尾概率的一个上界不等式.这一结果推广了Le ipus等(2007)的相应结果,并且两者使用的方法是不同的.我们指出,后者事实上包含在Veraverbeke(1977)的结果中.Suppose that random variables η,η1,η2,… are identical distribution and NUOD, this paper obtains an upper bound inequality of tail probability for the supremum of a random walk. The result extends the corresponding result of Leipus et al (2007). and the method we use is different from their. Finally, we point out that the latter, in fact, is included by Theorem 2 (A) of Veraverbeke (1977).

关 键 词:随机游动 上确界 不等式 NUOD 

分 类 号:O211[理学—概率论与数理统计]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象